×

zbMATH — the first resource for mathematics

Mittelwertsätze der Gitterpunktlehre. (German) Zbl 0175.04402

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] V. Jarník: Über die Mittelwertsätze der Gitterpunktlehre. Mathematische Zeitschrift 33 (1931), 62-84. · Zbl 0001.13002
[2] V. Jarník: Über die Mittelwertsätze der Gitterpunktlehre. Zweite Abhandlung, Mathematische Zeitschrift 33 (1931), 85-97. · Zbl 0001.13003
[3] V. Jarník: Über die Mittel wertsätze der Gitterpunktlehre. 5. Abhandlung ,Časopis pro pěst. matematiky 69 (1940), 148-179. · JFM 66.0175.01
[4] E. Landau: Ausgewählte Abhandlungen zur Gitterpunktlehre. Berlin 1962. · Zbl 0146.06202
[5] B. Novák: On lattice points in high-dimensional ellipsoids. (Preliminary communication), Comment. Math. Univ. Carolinae 7 (1966), 479-484. · Zbl 0149.29103
[6] B. Novák: Verallgemeinerung eines Peterssonschen Satzes und Gitterpunkte mit Gewichten. Acta Arithmetica XIII (1967), 423-454. · Zbl 0159.06702
[7] B. Novák: Über Gitterpunkte mit Gewichten in mehrdimensionalen Ellipsoiden: Mittelwertsätze. Czech, math. J. 17 (92) 1967) 609-623. · Zbl 0217.32401
[8] B. Novák: Mean value theorems in the theory of lattice points with weight. Comment. Math. Univ. Carolinae 8 (1967), 710-731.
[9] B. Novák: On lattice points with weights in high-dimensional ellipsoids. Acta Arithmetica XIV (1968), 371-397. · Zbl 0182.07202
[10] A. Walfisz: Über die Koeffizientsummen einiger Modulformen. Mathematische Annalen 108 (1933), 75-90. · Zbl 0006.20701
[11] А. З. Вальфиш: Абсциссы сходимости некоторых рядов Дирхле. Труды Тбулисского мат. института 22 (1956) 33-75. · Zbl 0995.90522
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.